# SDR CALA0600321

- Difficulty date: August 30, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- Aircraft time: 61,624 hours, 31,931 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Bs 663.75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN MAIN CABIN LOWER PRESSURE DECK AT STA 663.75, LBL 30.  A REPAIR WAS INSTALLED IAW SRM 53-60-51, FIGURE 201.
